CommunityCompetition

11YR THROWDOWN – SCHEDULE

By October 30, 2020No Comments

2020 IN-HOUSE THROWDOWN SCHEDULE 

  • 7:00-7:30AM Athlete & Volunteer Check-in
  • 7:30-7:50AM Athlete Brief 
    • (Review WOD FLOW & Movement Standards)
  • WOD 1 (20 min x Event)
    • 8:10-8:30AM Heat 1 ALL Women
    • 8:40-9:00AM Heat 2 FITNESS Men
    • 9:10-9:30AM Heat 3 PERFORMANCE RX Men
  • WOD 2 (35 min x event)
    • 9:45-10:20AM Heat 1 ALL Women
    • 10:25-11:00AM  HEAT 2 FITNESS Men
    • 11:05-11:40AM Heat 3 PERFORMANCE RX Men
  • WOD 3 (20 min x event) 
    • 11:50AM-12:10PM Heat 1 ALL Women
    • 12:20-12:40PM Heat 2 FITNESS Men
    • 12:50-1:10PM Heat 3 PERFORMANCE RX Men
  • CLOSING CEREMONY 1:15PM

Leave a Reply